Cross Reference Up

Brady, WG (1978). More on Benford’s law. Fibonacci Quarterly 16, 51-52.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.


Filipponi, P and Menicocci, R (1995). Some Probabilistic Aspects of the Terminal Digits of Fibonacci Numbers. Fibonacci Quarterly 33(4), 325-331. ISSN/ISBN:0015-0517. View Complete Reference No online information available Works that this work references Works that reference this work
Hürlimann, W (2003). A generalized Benford law and its application. Advances and Applications in Statistics 3(3), pp. 217-228. View Complete Reference Online information Works that this work references Works that reference this work
Hürlimann, W (2009). Generalizing Benford’s law using power laws: application to integer sequences. International Journal of Mathematics and Mathematical Sciences, Article ID 970284. DOI:10.1155/2009/970284. View Complete Reference Online information Works that this work references Works that reference this work
Iudica, F (2012). Benford’s Law: Mathematical Properties and Forensic Accounting Applications. Master’s Thesis, Luiss Guido Carli University, Rome, Italy, 2012. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Kanemitsu, S, Nagasaka, K, Rauzy, G and Shiue, JS (1988). On Benford’s law: the first digit problem. Lecture Notes in Mathematics 1299, pp. 158-169 (eds. Watanabe, S, and Prokhorov, YV). ISSN/ISBN:978-3-540-18814-8. DOI:10.1007/BFb0078471. View Complete Reference Online information Works that this work references Works that reference this work
Nagasaka, K (1984). On Benford's Law. Annals of the Institute of Statistical Mathematics 36(2), pp. 337-352. ISSN/ISBN:0020-3157. DOI:10.1007/BF02481974. View Complete Reference Online information Works that this work references Works that reference this work
Nigrini, MJ (1999). Peculiar patterns of first digits. IEEE Potentials 18(2), 24-27. View Complete Reference Online information Works that this work references Works that reference this work
Washington, LC (1981). Benford’s law for Fibonacci and Lucas numbers. Fibonacci Quarterly 19, 175-177. View Complete Reference No online information available Works that this work references Works that reference this work